CSN Login
Members Online: 12

TAXOL and Abdominal Pain/Digestive Issues

emamei's picture
emamei
Posts: 144
Joined: Feb 2011

Hi there.

I have just had my 6th round of chemo, the 2nd of 4 rounds on TAXOL. With the first round my biggest side effect was excruciating bone pains; mind you this was compounded with the use of NEULASTA. With this second round however I began to experience debilitating abdominal pain, cramping, nausea, dry heaves, hyper-acidic stomach, and frequent trips to the washroom, doubled over in pain and in cold sweats.

As anyone else had this experience?

chriskaput's picture
chriskaput
Posts: 109
Joined: Jul 2010

Yes I had terrible stomach cramping and bouts of diarrhea while on Taxol. I had to always carry Immodium with me just in case. I found that it really only hit me when I had big meals usually when I went out Friday nights for dinner. Try to stick with small meals, non greasy foods, the blander the better. Wishing you the best during the rest of your time on taxol. Pretty soon you will be a chemo grad like some of us : ) take care.

Hippiechick58's picture
Hippiechick58
Posts: 320
Joined: Feb 2011

this is how my tx on taxol usually goes: get taxol via port, go home, have some bone pain, but not bad enough to take oxycodone. Next day go for neulasta shot.Go home. Within 6 hours I am moaning on my bed in agony from the neulasta. This usually lasts 3-4 days. Then the diarrhea begins. Terrible cramps, afraid to go anywhere for fear of a bout. This can last anywhere from 2-5 days. By the time I am feeling better, it is time for next session! All I can say is THANK GOD Monday is my last taxol tx! yippee....

I wish you well on Taxol. Maybe you will be more fortunate than I was. Some people seem to sail right through it.

Bon Voyage and Good Luck,
Dianne

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network